# SDR FDEA201603251049

- Difficulty date: March 25, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 73,027 hours, 27,322 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113N450113
- Condition: Damaged
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 SPOILER, PUNCTURE ON UPPER SIDE, HAIL DAMAGE.  REMOVED & REINSTALLED NR 5 SPOILER IAW-AMM-27-61-01-4.  REPAIRED SPOILER IAW SRM-51-70-03-5N.  RESTORED FINISH IAW AMM 51-23-10-00.  ACCOMPLISHED OPERATIONS CHECK IAW AMM 27-6-01-4.  OPERATIONS CHECKED GOOD, TR 14777, TR 85415.  CAT A MAJOR REPAIR.
